# SDR C2XA01IA097

- Difficulty date: January 12, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N12715
- Make and model: Emb EMB-120ER
- Aircraft serial: 120125
- Aircraft time: 24,067 hours, 30,136 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 12019264001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MYR - DURING CONTINENTAL EXPRESS C-CHECK INSPECTION, THE LEFT HAND OMEGA BEAM WAS FOUND TO BE CORRODED FROM FRAME 38 TO FRAME 40.  MAINTENANCE PERFORMED A SPLICE REPAIR TO THE AFFECTED SECTION OF OMEGA BEAM IN ACCORDANCE WITH CONTINENTAL EXPRESS ENGINEERING CHANGE EC5310-01163 REV-B, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
